Simple Search:

An effect of simplifying magic rules for answering recursive queries in deductive databases


Citation

Mamat, Ali and Mat Deris, Mustafa (1997) An effect of simplifying magic rules for answering recursive queries in deductive databases. Malaysian Journal of Computer Science, 10 (1). pp. 47-52. ISSN 0127-9084

Abstract / Synopsis

The basic magic sets transformation algorithm for rewriting logical rules in deductive databases is very clear and straightforward. However, rules generated by the algorithm for answering queries are too many compared to the original rules. Therefore, it is useful to simplify the generated rules before they are evaluated. This paper reports the study on the effect of simplifying such rules from the aspect of computing time. It is concluded that the improvement as a result of simplification is quite significant.


Download File

[img]
Preview
PDF (Abstract)
An effect of simplifying magic rules for answering recursive queries in deductive databases.pdf

Download (34kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Universiti Putra Malaysia
Publisher: Faculty of Computer Science and Information Technology, University of Malaya
Keywords: Deductive databases; Magic sets method; Rule/goal graph; Magic rules
Depositing User: Nabilah Mustapa
Date Deposited: 30 Dec 2016 10:49
Last Modified: 30 Dec 2016 10:49
URI: http://psasir.upm.edu.my/id/eprint/49444
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item